the love of my life loves drugs more then me. he has been clean of them for 3 years he was doing crack and brown for years then meet me it took a year of hard work but we got there in the end and all he was on was buprenorphine 0.4 and now he is back on the drugs after 3 years of being clean. what do i do now
Hi Sharleen and sorry your going through this. Just start over again but try to put your finger and what made him start again, as that is the issue you need to address first. Was it an incident or lack of an incident?
Now, you take care of you and hope/pray he decides to go back into recovery. Unfortunately, addiction is treatable, but not curable. He will have to work on it everyday forever. Relapse is a part of it for some. It does not mean he will continue to use forever now. Your job is to take care of you and not enable him. Look for Nar-anin or Al-anon meetings in your area. They will help you learn how to live with an addict.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.